# SDR A6WA202307298643

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 25301
- Part serial: 2291
- Condition: Unknown
- Location: Rh Hyd Equip Rac
- Part time: 41,629 hours, 40,102 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 2 LOW PRESS CAUTION MSG SHORTLY AFTER LANDING, OUTBD BRAKE PRESS CAUTION MSG. BRAKING ACTION LIMITED. QTY IS 5 PERCENT. FLUID IS DRIPPING FROM ECS BAY.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AND FOUND HYD #2 RESERVOIR PRESSURE RELIEF VALVE LEAKING.   R&R PRESSURE RELIEF/BLEED VALVE IAW AMM 29-11-34. OPS CHECK, LEAK CHECK GOOD. CLEANED RESIDUAL FLUID.
